# SDR SWAA2024092328549

- Difficulty date: August 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561BB TRAILING EDGE AROUND HOLES LT WING 2024-504380<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: A18229508 DUE DATE: 14-JAN-25.;[02] TOOL USED STEP 12: ULTRASONIC EQUIPMENT; P/N: GEIT1480179; S/N: GOPLS15100171; DUE DATE: 07 DEC 24.;[03] REPAIRED ACCESS PANEL 561BB IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED: HOT BONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 25-JAN-25; SCALE P/N: CR5200 S/N: 8343110774 DUE DATE: 28-FEB-25; HOT BONDER P/N: HCS9200B-AV S/N: 18185781 DUE DATE: 15-FEB-25; HOT BONDER: P/N: HCS9200B-AV S/N: 18196127 DUE DATE: 25-JAN-25; SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED ACCESS PANEL 561BB IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED: HOT BONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 25-JAN-25; SCALE P/N: CR5200 S/N: 8343110774 DUE DATE: 28-FEB-25; HOT BONDER P/N: HCS9200B-AV S/N: 18185781 DUE DATE: 15-FEB-25; HOT BONDER: P/N: HCS9200B-AV S/N: 18196127 DUE DATE: 25-JAN-25; SEE INDIVIDUAL SIGNOFFS BELOW.
